# SDR UALA2012031601725

- Difficulty date: March 16, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 65,517 hours, 11,694 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT DOOR 1L ABOVE DOOR IS OUT.  RELAMPED, TESTED GOOD.
